On continuity of Bowen-Ruelle-Sinai measures in families of one dimensional maps

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Let us consider a family of maps Qa(x) = ax(1 - x) from the unit interval [0, 1] to itself, where a ∈ [0, 4] is the parameter. We show that, for any β < 2, there exists a subset E ∋ 4 in [0, 4] with the properties (1) Leb([4 - ε, 4] - E) < εβ for sufficiently small ε > 0, (2) Qa admits an absolutely continuous BRS measure μa when a ∈ E, and (3) μa converges to the measure μ4 as a tends to 4 on the set E. Also we give some generalization of this results.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalCommunications in Mathematical Physics
Volume177
Issue number1
DOIs
Publication statusPublished - May 3 1996
Externally publishedYes

Fingerprint

One-dimensional Maps
continuity
Absolutely Continuous
Tend
intervals
Converge
Interval
Unit
Family
Generalization

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On continuity of Bowen-Ruelle-Sinai measures in families of one dimensional maps. / Masato, Tsujii.

In: Communications in Mathematical Physics, Vol. 177, No. 1, 03.05.1996, p. 1-11.

Research output: Contribution to journalArticle

@article{9a6e5c21fb80400a9f143d4ef093a826,
title = "On continuity of Bowen-Ruelle-Sinai measures in families of one dimensional maps",
abstract = "Let us consider a family of maps Qa(x) = ax(1 - x) from the unit interval [0, 1] to itself, where a ∈ [0, 4] is the parameter. We show that, for any β < 2, there exists a subset E ∋ 4 in [0, 4] with the properties (1) Leb([4 - ε, 4] - E) < εβ for sufficiently small ε > 0, (2) Qa admits an absolutely continuous BRS measure μa when a ∈ E, and (3) μa converges to the measure μ4 as a tends to 4 on the set E. Also we give some generalization of this results.",
author = "Tsujii Masato",
year = "1996",
month = "5",
day = "3",
doi = "10.1007/BF02102427",
language = "English",
volume = "177",
pages = "1--11",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On continuity of Bowen-Ruelle-Sinai measures in families of one dimensional maps

AU - Masato, Tsujii

PY - 1996/5/3

Y1 - 1996/5/3

N2 - Let us consider a family of maps Qa(x) = ax(1 - x) from the unit interval [0, 1] to itself, where a ∈ [0, 4] is the parameter. We show that, for any β < 2, there exists a subset E ∋ 4 in [0, 4] with the properties (1) Leb([4 - ε, 4] - E) < εβ for sufficiently small ε > 0, (2) Qa admits an absolutely continuous BRS measure μa when a ∈ E, and (3) μa converges to the measure μ4 as a tends to 4 on the set E. Also we give some generalization of this results.

AB - Let us consider a family of maps Qa(x) = ax(1 - x) from the unit interval [0, 1] to itself, where a ∈ [0, 4] is the parameter. We show that, for any β < 2, there exists a subset E ∋ 4 in [0, 4] with the properties (1) Leb([4 - ε, 4] - E) < εβ for sufficiently small ε > 0, (2) Qa admits an absolutely continuous BRS measure μa when a ∈ E, and (3) μa converges to the measure μ4 as a tends to 4 on the set E. Also we give some generalization of this results.

UR - http://www.scopus.com/inward/record.url?scp=0030525810&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030525810&partnerID=8YFLogxK

U2 - 10.1007/BF02102427

DO - 10.1007/BF02102427

M3 - Article

AN - SCOPUS:0030525810

VL - 177

SP - 1

EP - 11

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -